MAUDE Adverse Event Report: ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number NANO CORKSCREW FT, TI, W 3-0 FW
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a rotator cuff surgery the anchor did not hold.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d2a, d2b, d9, g3, h2, h3, h6.One unpackaged ar-1317ft-1, batch 15296229, was received for investigation.Upon evaluation, the device's tip was damaged.Additionally, the suture assembly was returned torn/damaged.Functional testing could not be performed due to the damage to the device.The most likely cause of the reported failure is user error, such as misaligned insertion and/or prying/leveraging the device during use.Refer to investigation photos.The complaint allegation is confirmed.

Brand Name
NANO CORKSCREW FT, TI, W 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21753581
Report Number1220246-2025-01173
Device Sequence Number8235646
Product Code MBI
UDI-Device Identifier00888867287549
UDI-Public(01)00888867287549(11)240801(17)290731(10)15296229
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANO CORKSCREW FT, TI, W 3-0 FW
Device Catalogue NumberAR-1317FT-1
Device Lot Number15296229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown